# SDR SWAA2021021143664

- Difficulty date: January 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 560 LOWER SURFACE KEEL BEAM (1 EA) / REPLACED SUPPORT BRACKET AT BS560 LOWER SURFACE KEEL BEAM (1EA) WITH P/N 149A7712-41 IAW B737-700 SRM 51-10-02
